Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I'm afraid to take my medication!

I worry that it's going to make me feel weird,like dizzy,need some comforting words. The medication is for anxiety,it says dizziness is one of the symptoms.

 
Anonymous

Asked by Anonymous at 11:39 PM on Sep. 11, 2010 in Health

This question is closed.
Answers (7)
  • The symptoms will only last a day or two till your body adjusts...I've been there
    MommyH2

    Answer by MommyH2 at 11:40 PM on Sep. 11, 2010

  • I have found that reading the "side effects" makes you have them. I bet that if you didn't know that you might feel dizzy, then you wouldn't. But since you know, you are going to be expecting to and therefore imagine that you are.

    It can take up to a week for your body to adjust and regulate to a new medication. I would suggest taking it with food, like at breakfast time, so that your stomach won't get irritated.

    Give yourself a pep talk too. Tell yourself, that everything is fine. That the medicine is good for you and a positive step in the right direction.
    Maureen-MD

    Answer by Maureen-MD at 11:50 PM on Sep. 11, 2010

  • I can't say much without knowing what medication it is. Although it says dizziness, it doesn't affect everyone this way. Just some. Try starting with a half and see how you feel, wait a few days then go to the prescribed dosage.
    amessageofhope

    Answer by amessageofhope at 11:42 PM on Sep. 11, 2010

  • I dont like medication either you should not take it if you are alone at least not the first time so that if something were to happen you would have someone there with you.
    agriffinmom4

    Answer by agriffinmom4 at 11:42 PM on Sep. 11, 2010

  • typically once you have taken it a time or two yes, you wil adjust. but some people have side affects longer. just make sure you dont have to drive anywhere while you get used to the meds.
    BlacksheepSati

    Answer by BlacksheepSati at 11:42 PM on Sep. 11, 2010

  • If you read the possible side effects of all medication, you would never take any medications. Just because someone during a test period has that, doesn't mean you will, everyone reacts differently to medication. If you are that concerned take it before you go to bed.
    queen.bee

    Answer by queen.bee at 11:47 PM on Sep. 11, 2010

  • ifyour that concern talk to your dr. not all medicines affect people the same way. they have to list all the side effects.
    stressedoutgran

    Answer by stressedoutgran at 11:50 PM on Sep. 11, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN